Hal will be stopped for maintenance from friday on june 10 at 4pm until monday june 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Stabilisation of perturbed chains of integrators using Lyapunov-based homogeneous controllers

Abstract : In this paper, we present a Lyapunov-based homogeneous controller for the stabilisation of a perturbed chain of integrators of arbitrary order r >= 1. The proposed controller is based on homogeneous controller for stabilisation of pure chain of integrators. The control of homogeneity degree is also introduced and various controllers are designed using this concept, namely a bounded-controller with minimum amplitude of discontinuous control and a controller with globally fixed-time convergence. The performance of the controller is validated through simulations.
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download

Contributor : Delphine Le Piolet Connect in order to contact the contributor
Submitted on : Saturday, April 11, 2020 - 8:24:08 PM
Last modification on : Wednesday, November 3, 2021 - 7:53:17 AM


Files produced by the author(s)



Mohamed Harmouche, Salah Laghrouche, Yacine Chitour, Mustapha Hamerlain. Stabilisation of perturbed chains of integrators using Lyapunov-based homogeneous controllers. International Journal of Control, Taylor & Francis, 2017, 90 (12), pp.2631-2640. ⟨10.1080/00207179.2016.1262967⟩. ⟨hal-02307511⟩



Record views


Files downloads